# SDR 98UAL900597

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED LAX UNDER AMBER ALERT DUE TO THE LOSS OF THE LEFT HYDRAULIC SYSTEM.  *S/D*  FOUND MLG DOWNLOCK PRESSURE HOSE RUPTURED.  REPLACED HOSE.
